PhysiciansCare Ibuprofen Individual Dose PacketsStock #ACM90109
- 1 + $41.79 BX
For Headache, Muscular Pain, Toothache, Arthritis, Backache, Menstrual Cramp, Fever - 125 / Box
- Contains the same active ingredients as the leading national brands
- Anti-inflammatory, fever reducer and pain reliever
- Temporarily relieves headaches, muscular aches, toothaches, backaches and menstrual cramps
- Easy-to-swallow tablets are packed in a perforated dispenser box; tamper-evident packets of 2 tablets
- 125 / Box
|Manufacturer||Acme United Corporation|
|Manufacturer Part Number||90109|
|Product Name||Ibuprofen Individual Dose Packets|
Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident.
|Packaged Quantity||125 / Box|
|Product Type||Pain Reliever|
|Country of Origin||United States|
Please call our Customer Care Center at 800.222.0510 or contact us to learn how volume purchase plans can result in significant savings for your firm. If you choose to purchase a quantity greater than shown, discounted pricing will be applied after this order is submitted and will be reflected on your invoice.